# SDR SWAA2024011632374

- Difficulty date: December 15, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD PLATE LOCATED BS 767 TO BS 787 AT LEVEL STR 25 R WL 156 AT AFT CARGO COMPARTMENT 2023-756861<[01] REPLACED SHIELD PLATE LOC. BS 767 TO BS 794 AT LEVEL STR 25 R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHIELD PLATE LOC. BS 767 TO BS 794 AT LEVEL STR 25 R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -. VERIFIED;[03] CORRECTED STEP 2. REPLACED SHIELD PLATE LOC. BS 767 TO BS 794 AT LEVEL STR 25 R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV -.RII VERIFIED
